# SDR CALA0600021

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 29,651 hours, 15,611 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655057811
- Condition: Corroded
- Location: Stab Sta 193.90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER UPPER REAR SPAR CAP CORRODED JUST O/B OF STAB STA 193.90.  AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5510-01826.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5510-01826 WITH NO FURTHER INSPECTIONS REQUIRED AT THIS TIME.
